# SDR 0001779949

- Difficulty date: May 12, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- Aircraft time: 59,341 hours, 64,598 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2075401AA
- Part serial: 94202
- Condition: Failed
- Location: Fuselage
- Part time: 529 hours, 454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

AUTOMATIC CABIN PRESSURE CONTROL FAILED EN ROUTE PIT.  FLIGHT DESCENDED TO 10,000 FEET AND PROCEEDED TO DESTINATION.  MAINTENANCE REPLACED THE OUTFLOW VALVE, THERMOSTAT, AND ANTICIPATOR AS A PRECAUTION.  NO FAULTS NOTED ON BITE TEST OF PRESSURE CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.
